# SDR 237TR0006

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 46,892 hours, 27,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED LEFT AFT ENTRY DOOR EMERGENCY EXIT LIGHT AND OPS CHECKED GOOD.
